# SDR 2000UALA00033

- Difficulty date: January 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Aircraft time: 62,328 hours, 35,483 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: H1010262
- Condition: Failed
- Location: Le Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DEN ON RETRACTION OF LEADING EDGE FLAPS FROM 5 TO 2 THE GREEN LIGHT REMAINED ILLUMINATED.  THE SECOND OFFICERS FLAP PANEL SHOWED FLAP NR 5 EXTENDED.  RETURNED TO DEN.  *S/D*  MEGGERED WIRES.  WIRES CHECK OK.  REPLACE L/E FLAP SWITCH AND L/E INDICATOR CONTROL MODULE.  ADJUSTED NR 5 FLAP.  CYCLED FLAPS NUMEROUS TIMES, OPERATIONAL CHECK NORMAL.  GREEN LIGHT NOW STAYS OUT WITH FLAPS RETRACTED.
